doc. Mgr.

Zdeněk Opluštil

Ph.D.

FME, ÚM OMA – associate professor

+420 54114 2721
oplustil@fme.vutbr.cz

Send BUT message

doc. Mgr. Zdeněk Opluštil, Ph.D.

Publications

  • 2018

    OPLUŠTIL, Z. Oscillatory properties of certain system of non-linear ordinary differential equations. Miskolc Mathematical Notes (electronic version), 2018, vol. 19, no. 1, p. 439-459. ISSN: 1787-2413.
    Detail

  • 2017

    OPLUŠTIL, Z. On non-oscillation for certain system of non- linear ordinary differential equations. Georgian Mathematical Journal, 2017, vol. 24, no. 2, p. 277-286. ISSN: 1072-947X.
    Detail | WWW

    OPLUŠTIL, Z. On the solvability of a nonlocal boundary valuproblem for the first order nonlinear functional differential equations. Memoirs Diff. Equat. Math. Phys, 2017, vol. 2017, no. 72, p. 91-101. ISSN: 1512-0015.
    Detail | WWW

  • 2016

    OPLUŠTIL, Z. Oscillation criteria for two-dimensional system of non-linear ordinary differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2016, vol. 2009, no. 36, p. 1-17. ISSN: 1417-3875.
    Detail | WWW

  • 2015

    LOMTATIDZE, A.; OPLUŠTIL, Z. Well-posedness of the second-order linear singular Dirichlet problem. Georgian Mathematical Journal, 2015, vol. 2015 (22), no. 3, p. 409-419. ISSN: 1072-947X.
    Detail | WWW

    OPLUŠTIL, Z.; ŠREMR, J. Myshkis type oscillation criteria for second-order linear delay differential equations. Monatshefte fuer Mathematik, 2015, vol. 2015 (1), no. 1, p. 143-161. ISSN: 0026-9255.
    Detail | WWW

  • 2014

    LOMTATIDZE, A.; OPLUŠTIL, Z. Fredholm alternative for the second-order singular Dirichlet problem. Boundary Value Problems, 2014, vol. 2014, no. 13, p. 1-13. ISSN: 1687-2770.
    Detail | WWW | Full text in the Digital Library

    LOMTATIDZE, A.; OPLUŠTIL, Z. Fredholm's third theorem for second order singular Dirichlet problem. Boundary Value Problems, 2014, vol. 2014, no. 13, p. 1-11. ISSN: 1687-2770.
    Detail | WWW | Full text in the Digital Library

    OPLUŠTIL, Z. Some notes on oscillation of two- dimensional system of difference equations. Mathematica Bohemica, 2014, vol. 139, no. 2, p. 417-428. ISSN: 0862- 7959.
    Detail

  • 2013

    OPLUŠTIL, Z.; ŠREMR, J. On oscillations of solutions to second- order linear delay differential equations. Georgian Mathematical Journal, 2013, vol. 2013 (20), no. 1, p. 65-94. ISSN: 1072- 947X.
    Detail

    OPLUŠTIL, Z. Solvability of a nonlocal boundary value problem for linear functional differential equations. Advances in Difference Equations, 2013, vol. 2013, no. 244, p. 1-19. ISSN: 1687- 1847.
    Detail

  • 2011

    OPLUŠTIL, Z.; ŠREMR, J. Some oscillation criteria for the second- order linear delay differential equation. Mathematica Bohemica, 2011, vol. 136, no. 2, p. 195-204. ISSN: 0862- 7959.
    Detail

    OPLUŠTIL, Z. Oscillatory criteria for two- dimensional system of difference equations. Tatra Mountains Mathematical Publications, 2011, vol. 48, no. 7, p. 153-163. ISSN: 1210- 3195.
    Detail

  • 2009

    OPLUŠTIL, Z. Solvability of a linear non- local boundary value problem for nonlinear functional differential equations. Tatra Mountains Mathematical Publications, 2009, vol. 43, no. 1, p. 189-201. ISSN: 1210- 3195.
    Detail

    OPLUŠTIL, Z. On constant sign solutions (nonpositive) of certain functional differential inequality. AIP conference proceedings, 2009, vol. 2009, no. 1124, p. 274-283. ISSN: 0094- 243X.
    Detail

    OPLUŠTIL, Z.; ŠREMR, J. On a non- local boundary value problem for linear functional differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2009, vol. 2009, no. 36, p. 1-13. ISSN: 1417- 3875.
    Detail

    OPLUŠTIL, Z.; LOMTATIDZE, A.; ŠREMR, J. Nonpositive solutions of one functional differential inequality. Nonlinear Oscillations, 2009, vol. 2009 (12), no. 4, p. 474-509. ISSN: 1536- 0059.
    Detail

    OPLUŠTIL, Z.; LOMTATIDZE, A.; ŠREMR, J. Solvability conditions for a nonlocal boundary value problem for linear functional differential equations. Fasciculi Mathematici, 2009, vol. 2009, no. 41, p. 81-96. ISSN: 0044- 4413.
    Detail

  • 2008

    OPLUŠTIL, Z. New solvability conditions for a non- local boundary value problem for nonlinear functional differential equations. Nonlinear Oscillations, 2008, vol. 2008 (11), no. 3, p. 384-406. ISSN: 1536- 0059.
    Detail

  • 2007

    OPLUŠTIL, Z. On compositions of fractional derivatives. In 5. Konference o matematice a fyzice na vysokých školách technických. Brno: Univerzita obrany Brno, 2007. p. 231-240. ISBN: 978-80-7231-274- 0.
    Detail

    OPLUŠTIL, Z.; LOMTATIDZE, A.; ŠREMR, J. On a nonlocal boundary value problem for first order linear functional differential equations. Memoirs Diff. Equat. Math. Phys, 2007, vol. 2007, no. 41, p. 69-85. ISSN: 1512- 0015.
    Detail

  • 2006

    OPLUŠTIL, Z. O nelokální okrajové úloze pro lineární funkcionální diferenciální rovnici prvního řádu. In Sborník z 15. semináře Moderní metody matematického inženýrství. OSTRAVA: VŠB - TECHNICKÁ UNIVERZITA OSTRAVA, 2006. p. 171 ( p.)ISBN: 80-248-1224- X.
    Detail

  • 2004

    OPLUŠTIL, Z.; LOMTATIDZE, A. On nonnegative solutions of a certain boundary value problem for first order linear functional differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2004, vol. 2003, no. 16, p. 1-21. ISSN: 1417- 3875.
    Detail

    OPLUŠTIL, Z.; POSPÍŠIL, Z. An Oscillation Criterion for a Dynamic Sturm- Liouville Equation. In PROCEEDINGS OF THE SIXTH INTERNATIONAL CONFERENCE ON DIFFERENCE EQUATIONS: NEW PROGRESS IN DIFFERENCE EQUATIONS. Boca Raton-London-New York- WashingtonDC: CRC Press, Boca Raton, Florida, USA, 2004. p. 317-324. ISBN: 0-415-31675- 8.
    Detail

*) Publications are generated once a 24 hours.